MAUDE Adverse Event Report: ZOLL Circulation, Inc AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered

ZOLL Circulation, Inc AutoPulse NXT Resuscitation System; Cardiac resuscitator, line-powered
Model Number Model 200
Medical Device Problem Codes Retraction Problem (1536); Noise, Audible (3273)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/14/2026
Type of Reportable Event Malfunction

Brand Name
AutoPulse NXT Resuscitation System
Common Device Name
Cardiac resuscitator, line-powered
Manufacturer (Section D)
ZOLL Circulation, Inc
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL Circulation, Inc
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key50892279
Report Number3010617000-2026-00632
Device Sequence Number5853362
Product Code DRM
UDI-Device Identifier00849111003384
UDI-Public00849111003384
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberModel 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown